MathSciNet Relay Station
MathSciNet bibliographic data
MR816308 30E10 (41A20)
Levin, A. L.; Lubinsky, D. S. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly. Trans. Amer. Math. Soc. 293 (1986), no. 2, 533–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement